# SDR 97ZZZX3877

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4723R
- Make and model: Cessna 172RG
- Aircraft serial: 172R0018
- System (JASC): 5260 · Entrance Stairs
- Part: Window
- Part number: LP389
- Condition: Plug Missing
- Location: Baggage Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUG ABOUT 8 INCHES IN DIAMETER MISSING IN REAR WINDOW.  REPLACED WINDOW ABOUT 2 YEARS AGO FOR SAME REASON.
